National Changhua University of Education Institutional Repository : Item 987654321/8896
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19811691      Online Users : 238
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8896

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8896

Title: The Study of KKM Theorems With Applications to Vector Equilibrium Problems and Implict Vector Variational Inequalities Problems
Authors: L.J. Lin;H.L.Chen
Contributors: 數學系
Keywords: C�x�-quasiconvex and C�x�-quasiconvexlike;Equilibrium problem;Implict
vector variational inequality
;KKM property (mapping);Properly quasimonotone;Transfer
open (closed)
;upper (lower) semicontinuous
Date: 2005-03
Issue Date: 2011-05-10T06:47:41Z
Publisher: Springer Verlag
Abstract: In this paper, we establish some equivalence relations between coincidence theorems
and KKM-type theorems. We also obtain some new coincidence theorems and fixed point
theorems. Applying the KKM-type theorems we obtain the existence theorems of generalized
vector equilibrium problems. From these results, some existence theorems of generalized
vector implicit variational inequality problems are established in this paper.
Relation: Journal of Global Optimization, 32(1):135-157
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
202010210017.pdf360KbAdobe PDF949View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback